RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 1, Pages 33–41 (Mi jsfu4)  

This article is cited in 6 scientific papers (total in 6 papers)

Three Dimensional Saito Free Divisors and Singular Curves

Jiro Sekiguchi

Department of Mathematics, Faculty of Engineering, Tokyo University of Agriculture and Technology, Koganei, Tokyo, Japan

Abstract: The purpose of the present study is to find out examples of Saito free divisors by constructing Lie algebras generated by logarithmic vector fields along them. In the course of the study, the author recognized a deep connection between Saito free divisors and deformations of curve singularities. In this paper, we will explain a method of constructing three dimensional Saito free divisors and show some examples.

Full text: PDF file (329 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.10.2007
Accepted: 05.12.2007
Language:

Citation: Jiro Sekiguchi, “Three Dimensional Saito Free Divisors and Singular Curves”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008), 33–41

Citation in format AMSBIB
\Bibitem{Sek08}
\by Jiro~Sekiguchi
\paper Three Dimensional Saito Free Divisors and Singular Curves
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 1
\pages 33--41
\mathnet{http://mi.mathnet.ru/jsfu4}
\elib{http://elibrary.ru/item.asp?id=11482582}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu4
  • http://mi.mathnet.ru/eng/jsfu/v1/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sekiguchi J., “A classification of weighted homogeneous Saito free divisors”, J. Math. Soc. Japan, 61:4 (2009), 1071–1095  crossref  mathscinet  zmath  adsnasa  isi
    2. Saito K., Ishibe T., “Monoids in the fundamental groups of the complement of logarithmic free divisors in $\mathbb C^3$”, J. Algebra, 344:1 (2011), 137–160  crossref  mathscinet  zmath  isi
    3. Ishibe T., “On the Monoid in the Fundamental Group of Type B-II”, Hiroshima Math. J., 42:1 (2012), 99–114  mathscinet  zmath  isi
    4. Faber E., “Towards Transversality of Singular Varieties: Splayed Divisors”, Publ. Res. Inst. Math. Sci., 49:3 (2013), 393–412  crossref  mathscinet  zmath  isi
    5. Dao H., Faber E., Ingalls C., “Noncommutative (Crepant) Desingularizations and the Global Spectrum of Commutative Rings”, Algebr. Represent. Theory, 18:3 (2015), 633–664  crossref  mathscinet  zmath  isi
    6. Faber E., “Characterizing Normal Crossing Hypersurfaces”, Math. Ann., 361:3-4 (2015), 995–1020  crossref  mathscinet  zmath  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:282
    Full text:82
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020